# SDR AWXA0000866

- Difficulty date: November 14, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A319-132
- Aircraft serial: 1110
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A30028733
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTENING STRIKE DAMAGE B/T FRAMES NR 2 AND NR 3.  REPAIRED AS PER AWA ER 26-5331-00317.
